ADVIL COLD & FLU CAPLETS 40'S

Queensborough Community Pharmacy

Regular price $15.86 CAD

Quantity:

Advil Cold and Sinus caplets temporarily relieve the following symptoms associated with the common cold, sinusitis or flu: nasal congestion, sinus pain, headache, fever and body aches and pains. And Advil Cold and Sinus caplets have a non-drowsy formula with a unique sugar coating that makes them easy to swallow too.

Nothing you can buy relieves tough pain better or lasts longer than the pain reliever in Advil Cold and Sinus.

Active Ingredients and Purpose:

Ibuprofen 200mg/Pseudoephedrine HCI 30mg Pain reliever/fever reducer/Nasal decongestant

Uses:

  • For effective relief of the symptoms of colds and sinusitis including:
  • nasal congestion
  • sinus pain
  • headache
  • fever
  • body aches and pain
  • sore throat